Distributive lattices whose prime ideals are principal

Chandran, V. R. and Lakser, Harry: Distributive lattices whose prime ideals are principal. In: Acta scientiarum mathematicarum, (39) 3-4. p. 245. (1977)

[img]
Preview
Cikk, tanulmány, mű
math_039_fasc_003_004_245.pdf

Download (799kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 3-4
ISSN: 0001-6969
Page Range: p. 245
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 245. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14634

Actions (login required)

View Item View Item